Change search
ReferencesLink to record
Permanent link

Direct link
A numerical study of the convergence in stochastic homogenization
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2004 (English)In: Journal of Analysis and Applications, ISSN 0972-5954, Vol. 2, no 3, 159-171 p.Article in journal (Refereed) Published
Abstract [en]

This note makes the link between theoretical results on stochastic homogenization and effective computation of averaged coefficients for diffusion operators in random media. Examples of how to construct relevant random media and numerical results on the effective coefficients are given.

Place, publisher, year, edition, pages
2004. Vol. 2, no 3, 159-171 p.
Research subject
URN: urn:nbn:se:ltu:diva-15394Local ID: ee6e4250-a641-11db-9811-000ea68e967bOAI: diva2:988368
Validerad; 2004; 20070107 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(422 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 422 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Byström, JohanDasht, JohanWall, Peter
By organisation
Mathematical Science
In the same journal
Journal of Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link